IEEE - Institute of Electrical and Electronics Engineers, Inc. - Limits on Support Recovery With Probabilistic Models: An Information-Theoretic Framework

Author(s): Jonathan Scarlett ; Volkan Cevher
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2017
Volume: 63
Page(s): 593 - 620
ISSN (Paper): 0018-9448
ISSN (Online): 1557-9654
DOI: 10.1109/TIT.2016.2606605
Regular:

The support recovery problem consists of determining a sparse subset of a set of variables that is relevant in generating a set of observations, and arises in a diverse range of settings, such as... View More

Advertisement